# SDR TSAA9953179

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230C
- Aircraft serial: 22138
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 867-887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUSTAINED SKIN DAMAGE BETWEEN BS 867 AND BS 887 AT STRINGER 27 RIGHT.  THREE GOUGES NOTED.  REPAIRED IAW SRM 53-30-3.  AIRCRAFT RETURNED TO SERVICE.  (M)
